# SDR TRAX200701303

- Difficulty date: September 4, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 14,833 hours, 12,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - FS 280 AFT FLOOR ANGLE 600-34017-595 IS CRACKED AT LBL 9.0 AND RBL 9.0.  COMPLIED WITH REO 601R-53-11-136. 14031 9-8-07.  REPAIRED J-ANGLE ON THE PILOT'S BULKHEAD AT FS 280.0 FROM LBL 9.0 TO RBL 9.0 IAW ASA EO 600-53-0091.  SUPPLEMENTAL - SDR CLOSED 09/14/07.
